Statistical mechanics of paths with curvature-dependent action

J. Ambjorn*, B. Durhuus, T. Jonsson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


The authors analyse the scaling limit of discretised random paths with curvature-dependent action. For finite values of the curvature coupling constant the theory belongs to the universality class of simple random walks. It is possible to define a non-trivial scaling limit if the curvature coupling tends to infinity. They compute exactly the two-point function in this limit and discuss the relevance of their results for random surfaces and string theories.

Original languageEnglish
Article number025
Pages (from-to)981-1000
Number of pages20
JournalJournal of Physics A: Mathematical and General
Issue number4
Publication statusPublished - 1988


Dive into the research topics of 'Statistical mechanics of paths with curvature-dependent action'. Together they form a unique fingerprint.

Cite this